# SDR SWIA200514370

- Difficulty date: January 12, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 6,184 hours, 4,796 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MOVING FLAPS FROM 0 TO FLAPS 8, RECEIVED FLAPS FAIL MESSAGE.  REMOVED AND REPLACED ALL LEFT AND RIGHT FLAP ACTUATORS WITH SERVICEABLE ACTUATORS IAW MM 27-53-01 AND 57-23-05.  OPERATIONAL CHECK GOOD.
